Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Elevated prolactin levels - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hi
Doctor :   Hi
Doctor :  
How can i help you?
User :   my prolactin is veryhigh
Doctor :   ok

User :   im taking cabgolin and one more tab to get it in control but due to this
User :   im not being able to concieve and am gaining weight
User :   can u help
Doctor :  
Doctor :   do you know what is the cause for the increased prolactin level?
User :   nope got all the tests done evrything in normal only prolactin is high
User :   the doc said its harmonal disbalance
Doctor :   if the hormone level of prolactin remains high

Doctor :  
than you cannot concieve
User :   but tis been 3 yrs now, im eating the medicine and it comes down when i stop it goes high....
User :   but wot will be the right time then....
Doctor :   there is a source of production of the hormone in the body
User :   it was 300 3 yrs back now its 40
Doctor :   ok
Doctor :  
it is reducing
Doctor :  
than continue the same treatment
User :   yeah but if i stop eating the tabs it shoots back
Doctor :   yes
Doctor :   the drugs are given to control the levels

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor